Home > Groups > Zoloft > Yeah, I'm on Zoloft 100mg Zubzov. 0.70 mg At...

Yeah, I'm on Zoloft 100mg Zubzov. 0.70 mg At...

  • Yeah,
    I'm on Zoloft 100mg
    Zubzov. 0.70 mg
    Atenolol 25mg
    And just started Intumiv 2mg 1x @ night(4days ago)
    Over The last 4 weeks my heart has been off and on palipatating, racing and hurting.
    Now the last 3 night my heart pain and herring has been amplified. I'm exhausted all day and my heart races all night.
    Does anyone know if this is just a side effect of the meds? I have a heart Dr appointment in about 2 weeks.
    Regards,
    Michael

    Post created 6 months 2 days ago

Comments

  • Hi Michael:

    Hi Michael:

    You are getting side effects trials of drugs. Each drug must have a side effect or a group of them in order to work. It might be time to take less.

    6 months 1 day ago

  • Thanks Nancy. No after taking

    Thanks Nancy. No after taking it real easy. (Sleeping most the day) My heart is fine. But then again. I have felt lethargic all day. So I'm praying that that's the last of it. If starts again I'm definitely going to make the call. Thanks

    6 months 2 days ago

  • That might be something

    That might be something serious or a reaction from the new med. Maybe you should call the dr. to get in sooner?

    6 months 2 days ago

Add comment

Log in or register to post comments